# SDR DXTA2023072491490

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N246QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6170
- Aircraft time: 1,767 hours, 911 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR POSITION & WARNING: SHORTLY AFTER GEAR, RETRACTION WAS INITIATED, WE RECEIVED A RED (GEAR, DISAGREE), AND A RED (NOSE DOOR) CAS MESSAGE. THE MESSAGE REMAINED ON FOR APPROXIMATELY 60 SECONDS. IT WAS OBVIOUS THAT THE NOSE GEAR WAS DOWN AND NOSE DOOR WAS OPEN.  AT ABOUT 60 SECONDS AFTER COMMANDING GEAR UP THE NOSE GEAR, RETRACTED AND THE NOSE DOOR CLOSED AND THE TWO RED MESSAGES EXTINGUISHED.  THERE WERE NO OTHER INDICATIONS. THE HYDRAULIC SYSTEM WAS CHECKED SYSTEM 3 INDICATED 3000 PSI AND 90% FULL ON THE GROUND WITH 3A PUMP ON SYSTEM 3 INDICATES 65% FULL. THERE ARE CURRENTLY NO FAULTS ON THE MAINTENANCE PAGE. UNABLE TO DUPLICATE "RED'' CAS GEAR DISAGREE MESSAGE. JACKED COMPLETE AC AND PERFORMED OPERATIONAL TESTS OF LANDING GEAR PRIORITY.  VALVES AND FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION. NO ISSUES NOTED WITH #3 HYDRAULIC SYSTEM WHEN PERFORMING AFOREMENTIONED TASKS  CONTINUED BY PERFORMING GVI OF NLG ELECTRICAL HARNESSES AN[D OF THE NLG DOOR, NO ISSUES NOTED. WHILE COMPLYING WITH OPERATIONAL TEST OF NLG DOOR NO ISSUES NOTED. WHLLE COMPLYING WITH OPERATIONAL TEST OF NLG DOOR SWITCHES/PROXIMITY SENSORS, THE PSEU YEILDING COMMON FAULTS ON (INPTEST) SENSOR INPUT DICRETES  WERE NOT RESONABLE DOWN ARROW' ALL OTHER BITE TESTS PASSED BASED PSEU RESULTS FOUND NLG GEAR CENTERED PROIMITY SENSOR FOUND OUT OF LIMITS WHEN PERFORMING GVI. READJUSTED NLG CENTERED PROXIMITY SENSOR TO APPROPRIATE LIMITS. PERORMED EXTENSION/RETRACTION, NO ISSUE NOTED. THIS CLEARS MEL. PLEASE REFERENCE CL650 AMM 07-10-01, 32-30-00, 32-60-00, 32-22-00 AND 32-61-01.
